# SDR MALA060537

- Difficulty date: August 26, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 21,174 hours, 23,083 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: HP848430721
- Part serial: 2080
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LANDING GEAR WERE EXTENDED FOR LANDING, THERE WERE NO DOWN AND LOCKED LIGHTS AND THE F7 CIRCUIT BREAKER WAS POPPED.  FOLLOWED THE QRH AND GOT THREE GREENS.  THE CREW AND DISPATCH ELECTED TO RETURN TO MEM.  REMOVED AND REPLACED LANDING GEAR CONTROL VALVE IAW AMM 32-31-15-04.  P/N ON/OFF: HP848430-721, S/N ON: 2108, S/N OFF: 2080.
